Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 3, Pages 233-242
Approximate controllability of semilinear neutral systems in Hilbert spaces
Eastern Meditterranean University, Gazi Magusa, Mersin 10, Turkey
Received 1 July 2002; Revised 1 January 2003
Copyright © 2003 N. I. Mahmudov and S. Zorlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The approximate controllability of semilinear neutral systems in Hilbert spaces is studied using the Schauder fixed point theorem. It is shown that the approximate controllability of the semilinear system under some conditions is implied by the approximate controllability of its linear part.